# SDR VNAA2022080999927

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: MM67036471009
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEER CLIP ON FS 1051.30
